# SDR SIMA993411

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AE
- Make and model: Saab 340B
- Aircraft serial: 340B268
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 2LA00511500
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5140 - EMERGENCY LIGHT ABOVE SEAT 7A DOES NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHT SOCKET.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
